# SDR SWAA2024021251408

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,647 hours, 9,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR STOWAGE CLIP HAS ONE BAD FASTENER<[01] COMPLETED EA: M-23-125-01839
